EconPapers    
Economics at your fingertips  
 

Cauchy-Dirichlet problem for the nonlinear degenerate parabolic equations

Ismail Kombe

Abstract and Applied Analysis, 2005, vol. 2005, 1-11

Abstract:

We will investigate the nonexistence of positive solutions for the following nonlinear parabolic partial differential equation: ∂ u / ∂ t = ℒ u + V ( w ) u p − 1 in Ω × ( 0 , T ) , 1 < p < 2 , u ( w , 0 ) = u 0 ( w ) ≥ 0 in Ω , u ( w , t ) = 0 on ∂ Ω × ( 0 , T ) where ℒ is the subelliptic p -Laplacian and V ∈ L l o c 1 ( Ω ) .

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/976043.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/976043.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:976043

DOI: 10.1155/AAA.2005.607

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:976043